I started out on 50mg of Trazadone as well, without any ringing sensation. My Dr. Told me that this med is extremely safe, with minor complications, I am now at 150mg per night for sleep, it seems to work great. I guess the best direction would be to let your Dr. Know about this occurrence and take it from there.
I did a little research on Trazadone, and did not see Tinnitus, or ringing in the ears as a side effect. But that doesn't mean that your tinnitus is not caused by Trazadone.
You may want to call your chemist/pharmacist about this unpleasant side effect you are having.
Are you on any other medications? If so, would you mind listing them, perhaps if you are on other meds, it may be caused by one of them.
I get tinnitus from water in my ears, just thought I'd share that with you. There are many reasons for tinnitus, you may want to google it. Even taking aspirin can cause this.
Best wishes to you,
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 27 Jul 2012 • 1 answer
Posted 24 Nov 2013 • 2 answers
Posted 11 Dec 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer